Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a Licensed Practical Nurse concerning an 18 year old female student (128 lb., 62.5 in.) with type I diabetes mellitus who on 17-MAY-2007 in the evening was vaccinated with Gardasil (Lot # 653736/0014U), intramuscular route (left arm). On 18-MAY-2007 in the morning the patient experienced headache, fatigue, shoulder pain and transient numbness on two fingers of her hand on same side as injection. 48 hours after injection of Gardasil, on approximately 19-MAY-2007, the patient experienced nausea and emesis. 24 hours later, on approximately 20-MAY-2007, the patient was treated with Phenergan to "get resolution of symptoms" Subsequently, on 23-MAY-2007 the patient recovered from headache, fatigue, shoulder pain and transient numbness on two fingers of her hand, nausea and emesis. The patient did not have an illness at the time of vaccination. The patient''s headache, fatigue, shoulder pain, transient numbness on two fingers of hand, nausea and emesis were considered to be an other important medical event by the reporting nurse. Additional information is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166